# SDR UPS96421207

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upperchord
- Condition: Corroded
- Location: Bs 2140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  UPPER CHORD CORRODED AT BS 2140 BETWEEN LBL 57 TO LBL 100.  REMOVED CORROSION AT UPPER CHORD AT BS 2140 BETWEEN LBL 57 TO LBL 10 0 ACC SRM 51-10-01.  CORROSION NOT IN LIMITS ACC SRM 53-10-01, REPLACED UPPER CHORD FROM LBL 48 TO LBL 108 ACC SRM 53-10-07 FIG 12.
